Institut de Mathématiques de Luminy

BIBLIOGRAPHIE - Joël RIVAT



Année
Publications
Files Type
  Martin Bruno, Mauduit Christian, Rivat Joël.
Sur les chiffres des nombres premiers.
Soumis, 2012.
PDF ACL
2011 Rivat Joël, Sárközy András.
A Turán-Kubilius type inequality on shifted products.
Publ. Math. Debrecen 79, no. 3-4, 637--662, 2011.
PDF ACL
  Drmota Michael, Mauduit Christian, Rivat Joël.
The sum-of-digits function of polynomial sequences.
J. Lond. Math. Soc. (2) 84, no. 1, 81--102, 2011.
PDF ACL
2010 Rivat Joël, Sárközy András.
A Turán-Kubilius type inequality on sum sets.
Acta Arith. 142, no. 4, 311--329, 2010.
PDF ACL
  Mauduit Christian, Rivat Joël.
Sur un problème de Gelfond : la somme des chiffres des nombres premiers.
Annals of Mathematics, Vol. 171, No. 3, 1591--1646, mai 2010
PDF ACL
2009 Mauduit Christian, Rivat Joël.
La somme des chiffres des carrés.
Acta Mathematica, vol. 203, pp. 107-148, 2009.
PDF ACL
  Drmota Michael, Mauduit Christian, Rivat Joël.
Primes with an average sum of digits.
Compositio, vol. 145, n° 2, pp. 271-292, 2009.
PDF ACL
  Niederreiter Harald, Rivat Joël.
On the Gowers norm of pseudorandom binary sequences.
Bulletin of the Australian Mathematical Society, vol. 79, pp. 259-271, 2009.
abst ACL
  Rivat Joël.
On Gelfond's conjecture about the sum of digits of prime numbers.
J. Théor. Nombres Bordeaux 21, no. 2, 415--423, 2009.
PDF ACL
2008 Drmota Michael, Rivat Joël, Stoll Thomas.
The sum of digits of primes in $\Bbb Z[i]$.
Monatsh. Math. 155, no. 3-4, 317--347, 2008.
PDF ACL
  Niederreiter Harald, Rivat Joël, Sárközy András.
Pseudorandom sequences of binary vectors.
Acta Arith. 133, no. 2, 109--125, 2008.
abst ACL
  Niederreiter Harald, Rivat Joël.
On the correlation of pseudorandom numbers generated by inversive methods.
Monatsh. Math. 153, no. 3, 251--264, 2008.
PDF ACL
2007 Louboutin Stéphane, Rivat Joël, Sarkozy Andras.
On a problem of D. H. Lehmer.
Proc. Amer. Math. Soc. 135, 969--975, 2007.
PDF ACL
2005 Rivat Joël, Sárközy András.
Modular constructions of pseudorandom binary sequences with composite moduli.
Period. Math. Hungar. 51, no. 2, 75--107, 2005.
PDF ACL
  Mauduit Christian, Rivat Joël.
Propriétés q-multiplicatives de la suite [nc], c>1 [q-multiplicative properties of the sequence [nc], c>1].
Acta Arith. 118, no. 2, 187--203, 2005.
PDF ACL
  Drmota Michael, Rivat Joël.
The sum of digits function of squares.
Journal of the London Math. Soc. 72, no.2, 273--292, 2005.
PDF ACL
 

Rivat Joël, Tenenbaum G.
Constantes d'Erdös-Turán.
The Ramanujan Journal 9, no.1-2, 111--121, 2005.

PDF  
2004

Fouvry Étienne, Michel Philippe, Rivat Joël, Sárközy András.
On the pseudorandomness of the signs of Kloosterman sums.
J. Aust. Math. Soc. 77, no. 3, 425--436, 2004.

PDF  
  Rivat Joël.
Les suites binaires pseudo-aléatoires.
Publications de l'Institut Elie Cartan Nancy 17, 57--64, 2004.
   
  Mauduit Christian, Rivat Joël, Sárközy András.
Construction of pseudorandom binary sequences using additive characters.
Monatsh. Math. 141, no. 3, 197--208, 2004.
PDF  
2003 Hanrot G., Rivat Joël, Tenenbaum G., Zimmermann P.
Density results on floating-point invertible numbers.
Real numbers and computers (Schloss Dagstuhl, 2000). Theoret. Comput. Sci. 291, no. 2, 135--141, 2003.
PDF  
2002 Pytheas-Fogg N.
Substitutions in Dynamics, Arithmetics and Combinatorics. Appendix A: Undecomposable matrices in dimension 3, written by Joël Rivat.
Substitutions in dynamics, arithmetics and combinatorics, 375--376, Lecture Notes in Math., 1794, Springer, Berlin, 2002.
PDF  
  Mauduit Christian, Rivat Joël, Sárközy András.
On the pseudo-random properties of nc.
Illinois J. Math. 46, no. 1, 185--197, 2002.
PDF  
2001 Rivat Joël, Wu Jie.
Prime numbers of the form [nc].
Glasg. Math. J. 43, no. 2, 237--254, 2001.
PDF  
  Rivat Joël.
On pseudo-random properties of P(n) and P(n+1).
Dedicated to Professor András Sárközy on the occasion of his 60th birthday.
Period. Math. Hungar. 43, no. 1-2, 121--136, 2001.
PDF  
  Rivat Joël, Sargos Patrick.
Nombres premiers de la forme [nc] [Primes of the form [nc]].
Canad. J. Math. 53, no. 2, 414--433, 2001.
   
  Daboussi Hédi, Rivat Joël.
Explicit upper bounds for exponential sums over primes.
Math. Comp. 70, no. 233, 431--447 (electronic), 2001.
PDF  
2000 Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sárközy András.
On finite pseudorandom binary sequences. IV. The Liouville function. II.
Acta Arith. 95, no. 4, 343--359, 2000.
PDF  
1999 Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël, Sárközy András.
On finite pseudorandom binary sequences. III. The Liouville function. I.
Acta Arith. 87, no. 4, 367--390, 1999.
PDF  
  Rivat Joël, Sárközy András, Stewart C. L.
Congruence properties of the Omega-function on sumsets.
Illinois J. Math. 43, no. 1, 1--18, 1999.
PDF  
  Rivat Joël.
On the metric theory of continued fractions.
Colloq. Math. 79, no. 1, 9--15, 1999.
PDF  
  Rivat Joël.
Quelques propriétés des nombres premiers.
Habilitation, Université Lyon I, 1999.
   
1998 Deléglise Marc, Rivat Joël.
Computing $\psi(x)$.
Math. Comp. 67, no. 224, 1691--1696, 1998.
PDF  
1997 Rivat Joël, Sárközy András.
A sequences analog of the Piatetski-Shapiro problem.
Acta Math. Hungar. 74, no. 3, 245--260, 1997.
PDF  
1996 Deléglise Marc, Rivat Joël.
Computing the summation of the Möbius function.
Experiment. Math. 5, no. 4, 291--295, 1996.
PDF  
  Deléglise Marc, Rivat Joël.
Computing $\pi(x)$: the Meissel, Lehmer, Lagarias, Miller, Odlyzko method.
Math. Comp. 65, no. 213, 235--245, 1996.
PDF  
1995 Mauduit Christian, Rivat Joël.
Répartition des fonctions q-multiplicatives dans la suite ([nc]), c>1 [Distribution of q-multiplicative functions in the sequence ([nc]), c>1].
Acta Arith. 71, no. 2, 171--179, 1995.
PDF  
  Harman Glyn, Rivat Joël.
Primes of the form [pc] and related questions.
Glasgow Math. J. 37, no. 2, 131--141, 1995.
PDF  
  Baker R. C., Harman Glyn, Rivat Joël.
Primes of the form [nc].
J. Number Theory 50, no. 2, 261--277, 1995.
abst  
1994 Deléglise Marc, Rivat Joël.
Computing $\pi(x)$, $M(x)$ and $\Psi(x)$.
Algorithmic number theory (Ithaca, NY, 1994), 264, Lecture Notes in Comput. Sci., 877, Springer, Berlin, 1994.
   
1992 Liu Hong Quan, Rivat Joël.
On the Piatetski-Shapiro prime number theorem.
Bull. London Math. Soc. 24, no. 2, 143--147, 1992.
   

Thèse
(Thesis)
 
1992 Autour d'un théorème de Piatetski-Shapiro (nombres premiers dans la suite [nc]).
Thèse de doctorat, Université Paris-Sud , 1992.
 


Last update : november 15, 2012, EL.